Alert archive / North Dakota / River Flood Warnings in 2008
River Flood Warning 16, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Aug 13, 2008, 10:28 AM CDT for Cass County, North Dakota; Clay County, Minnesota. It took effect at Aug 14, 2008, 4:00 AM CDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2008, 10:28 AM CDT (15:28 UTC)
- In effect from
- Aug 14, 2008, 4:00 AM CDT
- Expired
- Aug 16, 2008, 9:45 AM CDT
- In force
- 54 hr
- Issued by
- NWS Grand Forks, ND
- Flood severity
- Minor
Counties Clay County, MN, Cass County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 77 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Red River of the North at Fargo (FGON8).
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05054000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KFGF 131528 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1028 AM CDT WED AUG 13 2008 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS ND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A NEW WARNING FOR THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES .RECENT RAINS IN THE SOUTHERN RED RIVER VALLEY IS CAUSING LEVELS TO RISE AND IT IS ANTICIPATED THE STAGE AT FARGO WILL RISE TO JUST ABOVE FLOOD STAGE. FORECAST PRECIPITATION OVER THE NEXT FEW DAYS IS NOT ANTICIPATED TO SIGNIFICANTLY AFFECT RIVER LEVELS. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY...MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC027-NDC017-131828- /O.NEW.KFGF.FL.W.0016.080814T0900Z-080817T0359Z/ /FGON8.1.ER.080814T0900Z.080815T0600Z.080816T1559Z.NO/ 1028 AM CDT WED AUG 13 2008 THE NATIONAL WEATHER SERVICE IN GRAND FORKS ND HAS ISSUED A * FLOOD WARNING FOR THE RED RIVER AT FARGO. * FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM WEDNESDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 18.5 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING. $$
4 follow-up statements
000 WGUS83 KFGF 141343 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 843 AM CDT THU AUG 14 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES .THE RED RIVER AT FARGO IS EXPECTED TO CREST NEAR 19 FEET BY THIS EVENING OR EARLY FRIDAY MORNING. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH 7 AM FRIDAY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC027-NDC017-160143- /O.EXT.KFGF.FL.W.0016.000000T0000Z-080817T1030Z/ /FGON8.1.ER.080814T1030Z.080815T1200Z.080816T2230Z.NO/ 843 AM CDT THU AUG 14 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM THURSDAY THE STAGE WAS 18.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF MAIN AVENUE IS UNDERWATER. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE FRI SAT SUN MON TUE WED THU (MONTH/DAY) 08/15 08/16 08/17 08/18 08/19 08/20 08/21 RED RIVER FARGO 19.0 18.6 17.3 16.3 15.7 15.4 15.3 $$ WJB
000 WGUS83 KFGF 151332 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 832 AM CDT FRI AUG 15 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES .THE RED RIVER IN FARGO IS IN THE PROCESS OF CRESTING THIS FRIDAY MORNING...JUST BELOW 19 FEET. THE RED MAY FLUCTUATE A FEW TENTHS OF A FOOT THROUGH SATURDAY AS HIGH WATER FROM THE BUFFALO RIVER DRAINS INTO THE RED DOWNSTREAM OF FARGO AND WATER IN THE SYSTEM FROM FARGO TO HORACE CONTINUES TO MOVE THROUGH. THE RED RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE LATE SATURDAY EVENING AND CONTINUE TO FALL THEREAFTER. PREDOMINANTLY DRY WEATHER IS ANTICIPATED THROUGH THE EARLY PART OF NEXT WEEK. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH 7 AM SATURDAY. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC027-NDC017-170132- /O.EXT.KFGF.FL.W.0016.000000T0000Z-080817T1559Z/ /FGON8.1.ER.080814T1030Z.080815T1800Z.080817T0359Z.NO/ 832 AM CDT FRI AUG 15 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM FRIDAY THE STAGE WAS 18.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING. * IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF MAIN AVENUE IS UNDERWATER. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/16 08/17 08/18 08/19 08/20 08/21 08/22 RED RIVER FARGO 18.8 17.4 16.3 15.8 15.6 15.4 15.3 $$
000 WGUS83 KFGF 160125 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 825 PM CDT FRI AUG 15 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH SATURDAY EVENING. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC027-NDC017-171200- /O.EXT.KFGF.FL.W.0016.000000T0000Z-080817T1200Z/ /FGON8.1.ER.080814T1030Z.080815T1700Z.080817T0000Z.NO/ 825 PM CDT FRI AUG 15 2008 THE FLOOD WARNING CONTINUES FOR THE RED RIVER AT FARGO. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM FRIDAY THE STAGE WAS 18.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * IMPACT STATEMENT(S) - AT 19.0 FEET, FARGO...LOW-LEVEL DAM SOUTH OF MAIN AVENUE IS UNDERWATER. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE SAT SUN MON TUE WED THU FRI (MONTH/DAY) 08/16 08/17 08/18 08/19 08/20 08/21 08/22 RED RIVER FARGO 18.0 16.8 16.1 15.7 15.4 15.3 15.1 $$ WJB
000 WGUS83 KFGF 161445 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 945 AM CDT SAT AUG 16 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MINNESOTA...NORTH DAKOTA... THIS IS A CANCELLATION FLOOD STATEMENT TO THE CURRENT WARNING FOR THE RED RIVER AT FARGO AFFECTING CLAY AND CASS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MINNESOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE CURRENT WARNINGS FOR THE SOUTH BRANCH BUFFALO RIVER AT SABIN AFFECTING CLAY COUNTY . THE FLOOD SURGE FROM RAINS EARLIER THIS WEEK HAS PASSED FARGO ON THE RED RIVER OF THE NORTH WHILE THE SOUTH BRANCH OF THE BUFFALO RIVER AT SABIN IS CRESTING THIS MORNING. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS FLOOD EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. THIS FORECAST INCLUDES ANY PRECIPITATION THROUGH SUNDAY MORNING. SAFETY MESSAGES...TURN AROUND, DONT DROWN... - DONT TRAVEL THROUGH FLOODED AREAS - CONTACT LOCAL LAW ENFORCEMENT TO REPORT FLOODING. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS THE FOLLOWING SEGMENTS CONTAIN RIVER INFORMATION FOR THE SELECTED LOCATIONS INCLUDED IN THIS MESSAGE. MNC027-172100- /O.EXT.KFGF.FL.W.0017.000000T0000Z-080817T2100Z/ /SABM5.1.ER.080815T0900Z.080816T1300Z.080817T0900Z.NO/ 945 AM CDT SAT AUG 16 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SOUTH BRANCH BUFFALO RIVER AT SABIN. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 12.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOOD ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 08/17 08/18 08/19 08/20 08/21 08/22 08/23 S. BUFFALO RIVER SABIN 11.9 10.3 9.0 8.4 8.0 7.5 7.3 $$ MNC027-NDC017-161515- /O.CAN.KFGF.FL.W.0016.000000T0000Z-080817T1200Z/ /FGON8.1.ER.080814T1030Z.080815T1700Z.080816T1405Z.NO/ 945 AM CDT SAT AUG 16 2008 THE FLOOD WARNING IS CANCELLED FOR THE RED RIVER AT FARGO. * AT 9:15 AM SATURDAY THE STAGE WAS 18.0 FEET. * FELL BELOW FLOOD STAGE AT 9:05 AM SATURDAY. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.9 FEET BY TOMORROW MORNING. * IMPACT STATEMENT(S) - AT 18.0 FEET, FLOOD WARNING STAGE...MINOR. FARGO...NORTH LANE OF ELM ST BETWEEN 14TH AND 15TH AVENUE IS CLOSED. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE SUN MON TUE WED THU FRI SAT (MONTH/DAY) 08/17 08/18 08/19 08/20 08/21 08/22 08/23 RED RIVER FARGO 16.9 16.1 15.7 15.4 15.2 15.1 15.1 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Aug 13, 9:11 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 13, 9:11 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GRAND FORKS ND 911 AM CDT WED AUG 13 2008 .DISCUSSION...ALLOWED DENSE FOG ADVISORY TO EXPIRE AT 9AM. PATCHY DENSE FOG DOES REMAIN ACROSS THE NORTHERN VALLEY...BUT OBSERVATION SITES WITH DENSE FOG ARE BECOMING MORE ISOLATED. WITH THE THREAT FOR WIDESPREAD DENSE FOG NO LONGER AN ISSUE THE ADVISORY DID NOT NEED TO BE EXTENDED. ALSO...SOLAR SHOULD QUICKLY DISSIPATE THE REMAINING FOG. RADAR IMAGERY SHOWING ISOLD SHOWERS ACROSS THE SE AND NE FA. ACROSS THE SE FA...WEAK WAVE (AS SEEN IN WATER VAPOR IMAGERY) COMBINED WITH WEAK INSTABILITY (AS SEEN WITH RUC 850MB CAPE) CREATING SHOWER ACTIVITY. THIS ACTIVITY WILL CONTINUE TO MOVE E/SE THROUGH THE MORNING (AS INDICATED BY MODEL GUIDANCE). ACROSS THE NE FA...700MB TROUGH EXTENDS INTO THIS AREA FROM MAIN UPPER LOW TO THE NW IN CANADA. ASSOCIATED DEFORMATION CAUSING CLOUD COVER AND WEAK SHOWERS. WILL UPDATE FORECAST TO ACCOUNT FOR THE ABOVE. REMAINDER OF FORECAST IN GOOD SHAPE FOR TODAY...AND UNLESS ADDITIONAL CHANGES ARE NEEDED THIS WILL BE THE ONLY MORNING UPDATE. && .AVIATION...THERE WILL BE A THREAT FOR AFTERNOON THUNDERSTORMS...BUT COVERAGE SHOULD BE LIMITED...SO WE WON/T MENTION IN THE CURRENT TAF SET. && .PREV DISCUSSION... /ISSUED 335 AM CDT WED AUG 13 2008/ DISCUSSION... MODELS ARE IN OVERALL GOOD AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON QPF FIELDS AND NATIONAL SUPPORT FOR THE TRACK OF THE UPPER LOW. NO MODEL IS RESOLVING SFC DEWPOINTS WELL THOUGH...AND ANTICIPATED INCREASE TODAY/THU FROM EVAPOTRANSPIRATION (ET)...SO WILL NEED TO MODIFY SOUNDINGS AND RESULTANT INSTABILITY FIELDS OVER THE NEXT FEW DAYS. FOR TODAY...OUR LOCAL CANADIAN ET MODEL INDICATES THAT DEWPOINTS WILL RECOVER INTO THE LOW 60S IN THE VALLEY. THIS COUPLED WITH INCREASING LIFT FROM APPROACHING TROUGH AND SFC CAPES TO AROUND 1000 J/KG SHOULD MEAN THE THREAT FOR ISOLATED AFTERNOON THUNDER IN ALL AREAS...SO WILL MENTION. SHEAR FIELDS ARE RATHER WEAK THOUGH...UNDER 30KT SO NOT EXPECTING ANY SEVERE STORMS. TONIGHT-THU...UPPER LOW WILL MOVE TO THE WEST OF THE REGION. THIS WILL PROVIDE UPPER LEVEL DIVERGENCE AND INCREASING MOISTURE WITH POOLING ALONG THE SFC TROUGH. THE BEST FOCUS FOR SUSTAINED CONVECTION THU AFTERNOON WILL BE ALONG AND WEST OF THE VALLEY...AND HAVE HIT POPS HARDEST HERE. WITH A SLOW STORM MOTION AND PWATS APPROACHING 1.3...SOME LOCALIZED HEAVY RAIN IS ALSO POSSIBLE. SHEAR AGAIN WILL BE VERY WEAK...WITH PERHAPS A FEW PULSE TYPE SEVERE EVENTS AT MOST. TEMPS WILL BE A BIT COOLER THU THAN TODAY WITH LOWER CONVECTIVE TEMPS AND COOLER TEMPS ALOFT. CONVECTION SHOULD DIMINISH LATER THU NIGHT AS LOW PULLS SW OF THE REGION. FOR FRI...THE COLUMN WILL DRY WITH UPPER RIDGING BUILDING IN. THEREFORE EXPECT A DRY DAY WITH TEMPS WARMING TO NEAR NORMAL. ON SAT-TUE...A WARMING TREND SHOULD DEVELOP WITH 925-850MB TEMPS WARMING WELL ABOVE NORMAL. A FAVORABLE WESTERLY SFC FLOW IS ALSO EXPECTED WITH PLENTY OF SUN...SO HAVE INCREASED TEMPS SOME WITH A DRY PERIOD EXPECTED AND TEMPS LIKELY WARMING ABOVE NORMAL. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && TG/DK
Hazardous weather outlook, Aug 13, 5:01 AM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 501 AM CDT WED AUG 13 2008 MNZ001-002-004-007-008-013>015-022-NDZ008-016-027-030-141015- WEST POLK-NORMAN-KITTSON-WEST MARSHALL-EAST MARSHALL-PENNINGTON- RED LAKE-EAST POLK-MAHNOMEN-PEMBINA-EASTERN WALSH COUNTY- GRAND FORKS-TRAILL- 501 AM CDT WED AUG 13 2008 ...A DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES THIS MORNING IN NORTHEAST NORTH DAKOTA AND ADJACENT PORTIONS OF NORTHWEST MINNESOTA. THE FOG WILL SLOWLY BURN OFF BY MID MORNING. ISOLATED AFTERNOON THUNDERSTORMS ARE ALSO EXPECTED...ALTHOUGH SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS THE CHANCE FOR THUNDERSTORMS ON THURSDAY. A FEW STORMS COULD PRODUCE PEA SIZE HAIL AND BRIEF HEAVY RAIN IN EASTERN NORTH DAKOTA THURSDAY AFTERNOON. DRIER AIR WILL MOVE INTO THE REGION FOR FRIDAY...BRINGING THE THUNDERSTORM THREAT TO AN END. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ003-005-006-009-016-017-023-024-027>032-040-NDZ006-007-014-015- 024-026-028-029-038-039-049-052>054-141015- CLAY-ROSEAU-LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER- SOUTH BELTRAMI-SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER- WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER- CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-STEELE-BARNES-CASS- RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- 501 AM CDT WED AUG 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT PATCHY MORNING FOG IS POSSIBLE ACROSS ALL OF EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA. SOME PATCHY DENSE FOG MAY REDUCE VISIBILITIES TO ONE QUARTER MILE AT TIMES THROUGH 9 AM. THERE IS THE THREAT FOR AFTERNOON THUNDERSTORMS...ALTHOUGH SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS THE CHANCE FOR THUNDERSTORMS ON THURSDAY. A FEW STORMS COULD PRODUCE PEA SIZE HAIL AND BRIEF HEAVY RAIN IN EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA THURSDAY AFTERNOON. DRIER AIR WILL MOVE INTO THE REGION FOR FRIDAY...BRINGING THE THUNDERSTORM THREAT TO AN END. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DK
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 4:01 AM CDT | Dense Fog Advisory | FGF | Grand Forks, Pembina, Traill, Walsh | 5 hr |
Nearby
River Flood Warnings in North Dakota, 2008River Flood Warnings in Minnesota, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.